Contents of Number 2
Volume 281 / 2025
-
Uniqueness of Ciesielski series with a subsequence of partial sums converging to a bounded function Studia Mathematica 281 (2025) , 101-116 MSC: Primary 42C25; Secondary 42C10, 26A39 DOI: 10.4064/sm230713-27-1
-
A new approach to deformation of $C^*$-algebras via coactions Studia Mathematica 281 (2025) , 117-169 MSC: Primary 46L55; Secondary 22D35 DOI: 10.4064/sm240208-25-9
-
Dimension dependence of factorization problems: Haar system Hardy spaces Studia Mathematica 281 (2025) , 171-198 MSC: Primary 47A68; Secondary 46B07, 46E30, 30H10 DOI: 10.4064/sm240706-24-11
-
Corrigendum to “Discrete approximations to Dirichlet and Neumann Laplacians on a half-space and norm resolvent convergence” (Studia Math. 271 (2023), 225–236) Studia Mathematica 281 (2025) , 199-201 MSC: Primary 47A10; Secondary 47B39, 47A25, 81U05 DOI: 10.4064/sm241031-20-3